# SDR AALA202401037533

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 37,233 hours, 4,263 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR FROM PACKS W/APU ON DURING GROUND OPS/TAXI OUT AND ON DESCENT W/APU OFF. IN IMC ODOR PRESENT THROUGHOUT AIRCRAFT, DISSIPATED SHORTLY AFTER TAKEOFF WITHOUT CREW ACTION.  (OPEN)
